| Catalog Number |
RTL160147 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A user facility's biomedical technician (bmt) reported that a fresenius dry acid mixer was not filling.A fresenius field service technician (fst) was called onsite and found that the fill valve was burned out and the union fitting connect to the valve was split in half.The fst provided part numbers to the customer so they could order new ones.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.Should additional information become available, the file will be updated accordingly.
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Event or Problem Description
Additional Manufacturer Narrative
Additional information: d9 plant investigation: no parts were returned to the manufacturer for physical evaluation.An on-site evaluation was performed by a fresenius field service technician (fst); however, they only provided part numbers for the customer to order parts.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.